Hokkaido Mathematical Journal

On topology of some Riemannian manifolds of negative curvature with a compact Lie group of isometries

R. MIRZAIE

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We topologically characterize negatively curved Riemannian manifolds which are of cohomogeneity two under the action of a compact Lie group of isometries.

Article information

Source
Hokkaido Math. J., Volume 44, Number 1 (2015), 81-89.

Dates
First available in Project Euclid: 1 August 2016

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1470052354

Digital Object Identifier
doi:10.14492/hokmj/1470052354

Mathematical Reviews number (MathSciNet)
MR3532101

Zentralblatt MATH identifier
1332.53069

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15] 57S25: Groups acting on specific manifolds

Keywords
Manifold Lie group Isometry

Citation

MIRZAIE, R. On topology of some Riemannian manifolds of negative curvature with a compact Lie group of isometries. Hokkaido Math. J. 44 (2015), no. 1, 81--89. doi:10.14492/hokmj/1470052354. https://projecteuclid.org/euclid.hokmj/1470052354


Export citation